# SDR UALA2011122107042

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 56,177 hours, 8,083 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Circuit Card
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPIC RA1 OVERHEAD PANEL INTEFCE CARD (OPIC) ON STANDBY POWER IS FAULTED.  ON ARRIVAL STATUS OPIC RA 1 DISPLAYED.  REPLACED RA1 POSITION CARD AS PER FIM AND MM 23-93-02.  TEST PASSES WITH NO FAULTS INDICATED AND NO STATUS MESSAGES DISPLAYED.  OK FOR FURTHER SERVICE.  ITEM IS BORROWED PART 164022.  PART REMOVED SER #DO1072.  PART FITTED 285W0218-3 SERIAL #D00926.
